# SDR A6WA200640274

- Difficulty date: July 3, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL HYDRAULIC SWITCH BRACKET IS CRACKED ON INBOARD RADIUS.  REMOVED CRACKED BRACKET AND INSTALLED A FABRICATED BRACKET FROM 2024 T-3 .050 INCH CLAD ALUMINUM IAW BSC STANDARD REPAIR 601R-53-0044E.  (M)
